# SDR RAIA00207203

- Difficulty date: July 2, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 30,398 hours, 30,501 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Clevis
- Part number: MS21523LL
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5450-STL- TYPE 3 EMERGENCY EXIT FELL INTO THE CABIN. MAINTENANCE REMOVED AND REPLACED DOOR LATCH CLEVIS AND ADJUSTED DOOR LATCH MECHANISM, OPS CK OK.
